# SDR CA190617015

- Difficulty date: June 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 16089H6315
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT FL250, CAPTAIN`S WINDSHIELD SHATTERED. MAINTENANCE FOUND THE CRACKS ON THE OUTER PANE. WS REPLACED. COMPONENT FH 1,664/CY 1,664. (TC# 20190617015)
